# SDR SWIA200414153

- Difficulty date: November 28, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 2,694 hours, 2,466 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7241
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE ON ED NR 2.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILERON PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
